Skoči na glavni sadržaj

Glasnik matematički , Vol. 57 No. 1, 2022.

  • Datum izdavanja: 28.06.2022.
  • Objavljen na Hrčku: 28.06.2022.

Sadržaj

Puni tekst

Jacobson's lemma for the generalized n-strong Drazin inverses in rings and in operator algebras (str. 1-15)

Yanxun Ren, Lining Jiang
Izvorni znanstveni članak


Finite W-algebras associated to truncated current Lie algebras (str. 17-33)

Xiao He
Izvorni znanstveni članak


Three kinds of numerical indices of l_p-spaces (str. 49-61)

Sung Guen Kim
Izvorni znanstveni članak


Approximately orthogonality preserving mappings on Hilbert C_{0}(Z)-modules (str. 63-71)

Mohammad B Asadi, Zahra Hassanpour Yakhdani, Fatemeh Olyaninezhad, Abbas Sahleh
Izvorni znanstveni članak


Reconstruction properties of selective Rips complexes (str. 73-88)

Boštjan Lemež, Žiga Virk
Izvorni znanstveni članak


The finite coarse shape - inverse systems approach and intrinsic approach (str. 89-117)

Ivan Jelić, Nikola Koceić Bilan
Izvorni znanstveni članak


Graphs of curves for surfaces with finite-invariance index \(1\) (str. 119-128)

Justin Lanier, Marissa Loving
Izvorni znanstveni članak


Exponential moments of simultaneous hitting time for non-atomic Markov chains (str. 129-147)

Vitaliy Golomoziy
Izvorni znanstveni članak


A generalized two-sweep shift splitting method for non-Hermitian positive definite linear systems (str. 149-159)

Shi-Liang Wu, Cui-Xia Li
Izvorni znanstveni članak


Posjeta: 458 *